Format

Send to

Choose Destination
Saudi J Kidney Dis Transpl. 2019 Jul-Aug;30(4):978-981. doi: 10.4103/1319-2442.265478.

Cyclophosphamide-induced melanonychia in a patient with steroid dependent nephrotic syndrome: A rare presentation.

Author information

1
Department of Nephrology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India.

Abstract

Melanonychia is described as a brown to black pigmentation of nail, due to stimulation and hyperplasia of nail matrix. Various systemic disorders, trauma, inflammatory disorders, fungal infections, drugs, benign melanocytic hyperplasia, etc., are responsible for this condition, and most of them are benign. A number of chemotherapeutic agents can cause melanonychia. Cases of cyclophosphamide-induced melanonychia are not frequent. We report a 38-year-old female, a known case of steroid dependent nephrotic syndrome, who developed melanonychia on starting treatment with cyclophosphamide. It is a benign condition, which resolves on discontinuation of the drug.

PMID:
31464259
DOI:
10.4103/1319-2442.265478
Free full text

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd
Loading ...
Support Center